# SDR 2000ZZZX293

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Damaged
- Location: Emergency Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY PLUGGED HOLE WITH SHORT EDGE DISTANCE AND GOUGE ON THE RT FORWARD EMERGENCY EXIT DOOR.  REPAIRED PREVIOUSLY PLUGGED HOLE WITH SHORT EDGE DISTANCE AND GOUGE ON THE RT FORWARD EMERGENCY EXIT DOOR PER EIA ECRA 941-52-058-2.
